I've been taking Phentermine 37.5mg once daily since the beginning of September (3 months). I have officially lost 22 pounds but I still need to lose a little more than 25 to be in my normal weight range for my height; so I'm basically half way there. I just got my prescription refilled but I've been reading that it starts losing its effectiveness or it
Actually some studies have shown that Phen begins to lose its effectiveness after 36 weeks.....but everyone is different.
Some people think that the Phen isn't working anymore because all of the side effects like dry mouth, extreme energy,etc disappears. BUt the fact is, the body has just gotten used to the Phen so the side effects disappear but the Phen is still working.
ALso, did you stop to think that it IS working and you are not hungry BUT you still want to eat regardless? Well that has nothing to do with the Phen, that is your mind.
My advice to you is to refill your prescription make sure its the type that is scored down the middle and cut in in half. Take one half in the morning and take the other half before 2pm. Some people on the phentermine forum use it this way and it works for them.
Others just take the whole pill later in the morning like 10-11am if they want the pill to last longer in the evenings.
I take my pill at 5am, and I have a small breakfast, and a small lunch...by the time dinner rolls around the Phen is not as potent in my system and I am able to eat a good sized dinner.
Some take Phen during the week and take a break from it on the weekends.
You have to experiment with it to find which way is right for you.
And remember that while taking it you need to make a lifestyle change by exercising, and if not changing the types of foods you eat, at least taking control of the portions you eat.
I say that last part because I am not an atkins fan or a fan of any of those restricted diets because I love food of all types and I know that I could not stick to the low carb lifestyle for the rest of my life....so I eat whatever I want just in small portions, that way you will never feel deprived and "fall of the wagon"
I think what you are referring to is the Phen-fen combo. Phentermine by itself is approved by the FDA for safe short term use of 12 weeks (12 weeks because it is claimed that Phen becomes ineffective after this period), but many people go longer than that under a doctor's supervision.
The best advice i can give you is to come off this drug, it can and will do untold problems to your heart - you have to look at the long term effect. I too took that drug and I became totally addicted to it. It was only after major heart arrythmias that I realised what I was doing to myself.
There is a company sending or spaming email offers, free trials for 15 day sample of Phentrazine 37.5. They ask for your banking or credit card info to bill you for delivery charges only. Small Print: once you give bank or CC info they will charge your account for 149.95 20 days later automatically. Please don't get caught in this scam!! Many have.. you could read further if you google ripoff reports or Pure Energy Prod.
I was on it for 6 months and did not have any problems really except a very little blury vision. I lost 40lbs and since have gained it all back. Now Im debating on getting back on it or just trying to diet from eating right and exersice. It seems to be hard to find a doctor that will prescribe it here in kc. Most of them dont like to.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.